Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Which medicine is affecting my menstrual cycle ?

female Age : 29 yrs I got married in 2005have 5 yrs old son.2 years back I had 3 months miscarriage .from 1 year I am trying to conceive but fail. doctor told me that my ovaries become poly cystic .they gave me, 1. GLOCOPHAGE 250 mg twice a day. I am taking it from last 5 months Further they gave me 3 months treatment which is following: 2 .CEROPHINE 100 mg from 2nd day of periods till 5th day 3. At 12th day IVF injection 4. at 21st day of periods PROGESTON test After tis treatment my periods get so disturbed that I have only 1 day spoting,please tell me that which thing from all this treatment effect my periods cycle
Asked On : Wed, 15 Dec 2010
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
hello and wellcome to health care magic ,this is due to hjust with thormonal imbalance ,and
the body would take time to adjust with the doses recommended ,then after being
tested ,the dose would be adjusted and and would reside gradually.take care
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor